# SDR DALA2025112808720

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 82,035 hours, 10,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK UPPER SURFACE FOUND CORROSION AT FR73 TO FR74 YB1.   CORRODED SEAT TRACK REMOVED AND REPLACED BETWEEN FR72 AND FR74, YB1 AS PER A330 SRM 51-72-11-911-001 REV127.03-NOV-16-2025. (LP 1325449)
